| Model Number |
SUTURELASSO 25° RIGHT |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a meniscal ramp leasion surgery the suture did not come out of the quickpass suture lasso as if it was cut on both sides.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a different device (knee scorpion and fiberwire).It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is not confirmed.One unpackaged ar-6068-25r 25°, curve, right quickpass¿ lasso, low profile tip batch 4008137743 was received for evaluation.Visual evaluation noted marks on the wheel grip lasso equivalent to excessive pressure trying to pass the suture through the wheels.Functional testing with an ar-7222 batch 30084 found no resistance when the suture was introduced slowly, and the wheel moved softly without pressure.The suture passed until it came out of the tip.No problem found.